# SDR SWAA2021042362297

- Difficulty date: April 6, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 GFRP VAPOR BARRIER CRACKED JUST ABOVE HYDRAULIC SERVICE HANDLE / REPAIRED CRACK DAMAGE JUST ABOVE HYDRAULIC SERVICE HANDLE ON R/H BS 663 GFRP VAPOR BARRIER IAW SRM 51-70-04-2R-10 7062U 4-10-21
